# SDR DL72S961249

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1080-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM AC LOG 759101001, FUSELAGE SKIN DENTED FS 1080 THROUGH 1100 STR 23L.  STR 23L AND SKIN REPAIRED PER ERA 303624-14.
